# SDR CALA2024052201563

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 46,322 hours, 24,754 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 232463
- Condition: Missing
- Location: Refuel Coupling
- Part time: 908 hours, 461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING ON ARRIVAL INTO DEN. REF LOGPAGE 8021929, FUELER REPORTED MISSING FUEL CAP. APPLIED 28A COMPLIED WITH CDL. DISPATCH DESK: 12 NAME: CB DATE: 20-MAY-24- OK TO CDL CAP, COUPLING R OFF 31-2825-9-0001 2463 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 2463 ON 31-2825-9-0001 2209 REPLACED MISSING REFUEL DEFUEL COUPLING CAP REF AMM 28-25-41 PARTS USED: 31-2825-9-0001,QTY :1 1522560,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1522560 SN OFF 2463
